On the gravitational radiation of rotating bodies
Doklady Akademii Nauk, Tome 218 (1974) no. 4, pp. 821-823
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_218_4_a20,
author = {S. P. Fedorova},
title = {On the gravitational radiation of rotating bodies},
journal = {Doklady Akademii Nauk},
pages = {821--823},
year = {1974},
volume = {218},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_218_4_a20/}
}
S. P. Fedorova. On the gravitational radiation of rotating bodies. Doklady Akademii Nauk, Tome 218 (1974) no. 4, pp. 821-823. http://geodesic.mathdoc.fr/item/DAN_1974_218_4_a20/